Tilting subcategories with respect to cotorsion triples in abelian categories
Published online by Cambridge University Press: 28 June 2017
Extract
Given a non-negative integer n and a complete hereditary cotorsion triple , the notion of
subcategories in an abelian category
is introduced. It is proved that a virtually Gorenstein ring R is n-Gorenstein if and only if the subcategory
of Gorenstein injective R-modules is
with respect to the cotorsion triple
, where
stands for the subcategory of Gorenstein projectives. In the case when a subcategory
of
is closed under direct summands such that each object in
admits a right
-approximation, a Bazzoni characterization is given for
to be
. Finally, an Auslander–Reiten correspondence is established between the class of
subcategories and that of certain subcategories of
which are
-coresolving covariantly finite and closed under direct summands.
Keywords
- Type
- Research Article
- Information
- Proceedings of the Royal Society of Edinburgh Section A: Mathematics , Volume 147 , Issue 4 , August 2017 , pp. 703 - 726
- Copyright
- Copyright © Royal Society of Edinburgh 2017
- 3
- Cited by